American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Qxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Peter Sarnak. Recent progress on the quantum unique ergodicity conjecture. Bull. Amer. Math. Soc. 48 (2011) 211-228. MR 2774090.
Abstract, references, and article information
View Article: PDF

[2] Wilfrid Gangbo, Hwa Kil Kim and Tommaso Pacini. Differential forms on Wasserstein space and infinite-dimensional Hamiltonian systems. Memoirs of the AMS 211 (2011) MR 2808856.
Book volume table of contents

[3] Yan Guo. Bounded solutions for the Boltzmann equation. Quart. Appl. Math. 68 (2010) 143-148. MR 2598886.
Abstract, references, and article information
View Article: PDF

[4] R. Illner, C. Kirchner and R. Pinnau. A derivation of the Aw-Rascle traffic models from Fokker-Planck type kinetic models. Quart. Appl. Math. 67 (2009) 39-45. MR 2495070.
Abstract, references, and article information
View Article: PDF

[5] Adi Ditkowski and Michael Sever. On the intersection of sets of incoming and outgoing waves. Quart. Appl. Math. 66 (2008) 1-26. MR 2396650.
Abstract, references, and article information
View Article: PDF

[6] George Dassios and Fotini Kariotou. The direct MEG problem in the presence of an ellipsoidal shell inhomogeneity. Quart. Appl. Math. 63 (2005) 601-618. MR 2187922.
Abstract, references, and article information
View Article: PDF

[7] Haim Brezis. The interplay between analysis and topology in some nonlinear PDE problems. Bull. Amer. Math. Soc. 40 (2003) 179-201. MR 1962295.
Abstract, references, and article information
View Article: PDF

[8] Cathleen Synge Morawetz. Variations on conservation laws for the wave equation. Bull. Amer. Math. Soc. 37 (2000) 141-154. MR 1751947.
Abstract, references, and article information
View Article: PDF

[9] Robert T. Glassey and John M. Chadam. Properties of the solutions of the Cauchy problem for the (classical) coupled Maxwell-Dirac equations in one space dimension . Proc. Amer. Math. Soc. 43 (1974) 373-378. MR 0338586.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1